Multi-Dimensional Consequentialism and Degrees of Rightness



Andric, V and Tanyi, A ORCID: 0000-0002-2027-9446
(2016) Multi-Dimensional Consequentialism and Degrees of Rightness. Philosophical Studies, 173 (3). 311 - 331.

This is the latest version of this item.

[img] Text
philstud_mdc.pdf
Access to this file is embargoed until Unspecified.

Download (655kB)
[img] Text
final version.docx

Download (123kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 11 Apr 2016 10:32
Last Modified: 12 Nov 2019 13:59
URI: http://livrepository.liverpool.ac.uk/id/eprint/3000387

Available Versions of this Item

Repository Staff Access